Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had a bald patch on back of head. Given navosene. Having severe scalp pain, hair fall. Treatment?

Hi dr I had got a bald patch on the back of my head last year n then I went to a Gp n he prescribed me a lotion that name is navosene bt after using that I got a severe scalp pain all over my head and its going to be 1 year I m having a great hair fall even my patch is recovered bt I m facing a severe scalp pain and hair loss even can t tie my hairs plz help me. I m a female
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you were having alopecia areata which could be the cause for your bald patch .

Please consult a trichologist for this problem and complete evaluation.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor